Reliable Dissipative Control for Singular Markovian Systems

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Lam, J (2013) Reliable Dissipative Control for Singular Markovian Systems. Asian Journal of Control, 15 (3). 901 - 910. ISSN 1561-8625

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35385
DOI https://doi.org/10.1002/asjc.591
Official URL http://onlinelibrary.wiley.com/wol1/doi/10.1002/as...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality; linear matrix inequalities; control; controllers
Citations in Scopus 38 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login